EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for a Finite Family of λi‐Strict Pseudocontractions in 2‐Uniformly Smooth Banach Spaces by Metric Projections

Xin-dong Liu, Shih-sen Chang and Xiong-rui Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A new hybrid projection algorithm is considered for a finite family of λi‐strict pseudocontractions. Using the metric projection, some strong convergence theorems of common elements are obtained in a uniformly convex and 2‐uniformly smooth Banach space. The results presented in this paper improve and extend the corresponding results of Matsushita and Takahshi, 2008, Kang and Wang, 2011, and many others.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/759718

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:759718

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:759718